MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Catalog Number 10-80-00Z
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 device displayed e 431 (431 fault motor control pump) during installation.There is no report of any patient injury.
 
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 roller pump.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device.A new s5 single roller pump 150 was installed subsequent functional verification testing was completed without further issues and the unit was returned to service.The motor control failure was sent back to arvada and a new one was shipped and i installed that one on the system.No read-outs is available.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: the affected part was returned to manufacturer for a detailed investigation.The investigator could reproduce the reported issue.In order to fix it, motor control board (hms) was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Involved board's direct current (dc/dc) converter has date code 2206.This issue has been addressed by livanova non-conformity ncr-mun-2022-0178, the root cause for the displayed error codes is the delayed start of the dc/dc converter ic10.The complaint malfunction can only occur during the start-up phase (booting phase, t1 test).Once the dc/dc converter has started and the t1 test was positive, the pump is working as intended.The investigation showed that only converters with date code 2206 are concerned.As for the above, since the issue is always detectable before use, the event has been reassessed as not reportable.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15770165
Report Number9611109-2022-00575
Device Sequence Number6620629
Product Code DWB
UDI-Device Identifier04033817902713
UDI-Public010403381790271311220915
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10-80-00Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown